# SDR IPXA2014041482630

- Difficulty date: April 13, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 65B02025214A
- Part serial: 000699
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD MID FLAP COVE PANEL INNER SKIN DAMAGED OTBD CORNER.  REPAIRED IAW EO B747-5750-53380-A.
